1month after accutane

11 images in Accutane destroyed my face!!

1month after accutane

Ok ive been on Accutane for a month, ive taken antibiotics in the past and they have worked. At one point my face was really clear for about 4-5 months. Recently after stopping antibiotics for about 2 months my acne started to come back, so i visited my dermatologist and they suggested accutane. The put me on 20mg and its been a month MY ACNE HAS NEVER BEEN THIS BAD IN MY LIFE!!!!!!!!!!! it has dried up all my skin and looks horrible and my face really hurts the worst thing is i have 7 exams all this month and have to go into school, im embarrassed to even show my face. I have a appointment with my dermatologist next monday on the 12th and i have a exam on the same day WTF is even life lol The first picture is 3 months ago around january or February my face was so clear no its FUCKED!!!!

My acne just seems to be getting worser day by day and this drug is really pissing me off

  Report Image
From the album

Accutane destroyed my face!!

  • 11 images

Photo Information


it is the dreaded initial breakout...ask for a low dose of prednisone for a week or so then taper off....it sucks there is just no way around it

good luck, hang in there!

1 person likes this

Share this comment

Link to comment
Share on other sites

Sorry you're going through this. It really sucks, I know firsthand from my experience with Accutane. In the end, my skin cleared completely. It is completely possible that you may have an allergic reaction to Accutane, as I've seen examples on youtube. What does your doctor have to say about the worsening acne?

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now